Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    12
  • comments
    13
  • views
    6860

Day 14 :(

karlarei

440 views

Skin has gotten 10 times worse. I don't even want to think about it. I just upped my dosage to 40mg. I have a HUGE cyst forming on my chin which is killing me, my entire chin is swollen and it looks ridiculous. Have been dabbing Panoxyl on it day and night but it's not making a difference. I'm going to try putting a hot compress on it as often as I can to get it out asap. The huge cyst on my neck still persists. It's so so painful. One thing I hate more than how acne looks, is how painful it is. I'm considering getting these cysts injected. Not a great day for me :(

Does anyone have any advice/tips on what to do with a huge cyst forming??



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×